# SDR DALA2022110107092

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 77,227 hours, 29,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR HARD TO DISARM AND PREVIOUS HISTORY OF SAME.   FOUND DEBRIS BY GIRT BAR, REMOVED DEBRIS, DOOR ARMING OK PER AMM 25-63. (2476027)
